# SDR DALA2018012900464

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 4L STA 200 AT PAX CABIN. DAMAGE LONGERON 4L STA 200 AT PAX CABIN WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-02 FIG 18.
